# SDR AWXA200300596

- Difficulty date: May 16, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,763 hours, 38,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK 9 EACH CRACKS WERE FOUND ON LOWER ROW OF FASTENERS OF LAP SEAM AT BS 492 - BS 502, STR 4 RT. MAINTENANCE REMOVED FASTENERS AT STR 4 RT BETWEEN BS 485 AND BS 508; CUTOUT DAMAGED AREA OF FUSELAGE SKIN FROM BS 487.5 TO BS 506.5; FABRICATED 3 EACH FILLERS, AND 4 EACH DOUBLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01, PG. 362, FIG. 228.
